Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Uniqueness of $A_\infty$–structures and Hochschild cohomology

Constanze Roitzheim and Sarah Whitehouse

Algebraic & Geometric Topology 11 (2011) 107–143
Abstract

Working over a commutative ground ring, we establish a Hochschild cohomology criterion for uniqueness of derived A–algebra structures in the sense of Sagave. We deduce a Hochschild cohomology criterion for intrinsic formality of a differential graded algebra. This generalizes a classical result of Kadeishvili for the case of a graded algebra over a field.

Keywords
Hochschild cohomology, $A$–infinity algebra, formality
Mathematical Subject Classification 2000
Primary: 16E45
Secondary: 16E40, 55S30
References
Publication
Received: 15 June 2010
Accepted: 1 October 2010
Published: 6 January 2011
Authors
Constanze Roitzheim
Department of Mathematics
University of Glasgow
University Gardens
Glasgow
G12 8QW
UK
http://www.maths.gla.ac.uk/~croitzheim/
Sarah Whitehouse
School of Mathematics and Statistics
University of Sheffield
Hicks Building
Hounsfield Road
Sheffield S3 7RH
UK
http://www.sarah-whitehouse.staff.shef.ac.uk/